Large simple d-cycles in simplicial complexes

Research output: Contribution to journalArticlepeer-review


We show that the size of the largest simple d-cycle in a simplicial d-complex K is at least a square root of K’s density. This is a higher dimensional relative of a classical result of Erdős and Gallai [7], claiming that any graph G contains a simple cycle of size at least linear in G’s density.

Original languageEnglish
Pages (from-to)581-597
Number of pages17
JournalIsrael Journal of Mathematics
Issue number2
StatePublished - Sep 2023

Bibliographical note

Publisher Copyright:
© 2023, The Hebrew University of Jerusalem.

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Large simple d-cycles in simplicial complexes'. Together they form a unique fingerprint.

Cite this